Journal of Applied Mathematics and Physics

Vol.2 No.5(2014), Paper ID 45319, 10 pages

DOI:10.4236/jamp.2014.25024

 

Remarks on the Harnak Inequality for Local-Minima of Scalar Integral Functionals with General Growth Conditions

 

Tiziano Granucci

 

Scuola Superiore, Istituto P. Calamandrei, Firenze, Italy

 

Copyright © 2014 Tiziano Granucci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Granucci, T. (2014) Remarks on the Harnak Inequality for Local-Minima of Scalar Integral Functionals with General Growth Conditions. Journal of Applied Mathematics and Physics, 2, 194-203. doi: 10.4236/jamp.2014.25024.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.